# SDR HNAA2014072300212

- Difficulty date: July 23, 2014
- Submitted: July 23, 2014
- Operation: Air carrier
- Aircraft: N937HA
- Make and model: Dhav DHC8102
- Aircraft serial: 148
- Aircraft time: 63,032 hours, 70,752 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Unknown
- Location: Mlg
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACFT WOULD NOT MOVE WITH PARKING BRAKE DISENGAGED.  R & R NR 1 AND NR 2 BRAKE AND WHEEL ASSY IAW WC 32-10-03L AND 32-42-11X.  OPS CHECKED GOOD.
